A 31-year-old male asked:
Disclaimer

taking 4 mg alprazolam for 10 years. i have a elevated liver count and drs. are attempting to diagnose. wonder how long it will take to be out of body?

1 doctor answer
Dr. Pamela Pappas
41 years experience Psychiatry
Alprazolam: Please do not stop Alprazolam suddenly. It is a habituating drug and you will experience withdrawal -- possibly including seizures. You have been on a relatively high dose for a long time, and tapering over time will be necessary. Please work with your physicians on this, rather than trying to get it out of your body by stopping it yourself. Best wishes.
Answered on Jun 24, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 31-year-old male asked:
Dr. Linda Callaghan
52 years experience Addiction Medicine
6-20 hours.: The half life of xanax (alprazolam) is 6 to 12 hours but can stay as long as 6 to 20 hours depending on how long you've taken it. The reason it may ta ... Read More
A 35-year-old male asked:
Dr. Lori Lange
Specializes in Family Medicine
Probably Not: The liver is a large organ and AST small increase over 12 years is not bad. People have been on meds for years without causing harm . It is the kidne ... Read More
1
1 comment
1
1 thank
A member asked:
Dr. Robert Andrews
35 years experience Interventional Radiology
No, : No, it is not safe for your stepmother to take your medications, regardless of what they are. If her doctor wants her to take something, he or she wil ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month